MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/18; CORONARY DRUG-ELUTING STENT
Model Number 401750
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 11/08/2019
Type of Reportable Event Death
Event or Problem Description
It was reported that an orsiro drug-eluting stent system was implanted in a stemi patient with a total occlusion of the rca.A t.V.P.(transvenous pacing) was placed due to arrhythmia episodes prior to procedure.The patient had several arrhythmia episodes during the intervention.Angiographic films showed that post-procedure the stent was open and the artery had good blood flow.Approximately 1 hour post-procedure, the patient went into ventricular tachycardia (vt) and was not able to be resuscitated.Preliminary findings indicated that the adverse event was not stent related.The circumstances of death are still unclear.An autopsy was ordered, however no results have been reported.No lot number was provided.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, we can confirm that no product failure could be determined.The circumstances of patients death remain unclear.An autopsy was ordered, but to-date no results have been reported.Preliminary findings indicated that the adverse event was not stent related.

Brand Name
ORSIRO (US) 3.0/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key9438598
Report Number1028232-2019-05468
Device Sequence Number11339266
Product Code NIQ
UDI-Device Identifier07640130439054
UDI-Public07640130439054
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2021
Device Model Number401750
Device Catalogue NumberSEE MODEL NO.
Device Lot Number06190863
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;